# SDR UALA2011122707127

- Difficulty date: December 25, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 51,238 hours, 6,503 cycles
- Engine: Pwa PW40903
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE DUE TO NR 1 ENGINE FUEL LEAK.  FUEL OIL COOLER LEAKING FUEL FROM DRAIN MAST. TROUBLESHOT & RAN ENGINE 2X5 MIN IDLE TO INSPECT FOR LEAKS ON NR 11 DRAIN MAST NR 1 ENG. AFTER IDLE RUNS, CHECKED FOR LEAKAGE FOR OVER 5 MIN, AND NO DROPS NOTED ON NR 11 DRAIN MAST NR 1 ENGINE. PER MM OK FOR SERVICE.
